So Andy has has been sneezing and suffering with runny eyes and nose for about a week now. When we went to the store to find something for allergies I was shocked at the lack of products available. I have now been living in the UK for 257 days so I have no idea why I am still shocked by the lack of variety when I shop, but I am.
In the States we always took a Claritin 24 daily. This just stopped any sinus headache that I may experience and it always stopped his sniffles and sneezes.
So today this is what we found... Clarityn. Notice the 'y' instead of an 'i'. Is this or isn't this the same product... that is the question! They had a buy one get one free offer on so we went ahead and bought it.
After getting it home and doing some research it has the same active ingredient, 10 mg of loratadine. So what is the deal with the name? Which came first? The US Claritin and this UK company is just ripping off the name by changing an i to a y or is it the other way around?
Whatever the issue I just hope it works the same cause Andy is really suffering.
Forecast: Partly Cloudy
Sunrise: 4:41 AM
Sunset: 9:40 PM
Think About It
5 days ago